# SDR DALA2017091206842

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 46,627 hours, 20,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Mid Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS COMPLAINED OF OIL OR ELECTRICAL ODOR BY THE L2 DOOR, AND MID-CABIN.  DISSIPATED DURING CLIMBOUT OF 12000 FT AND ABOVE.  INSPECTED ACFT.
